# SDR UALA2008120906818

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 41,266 hours, 4,891 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY EMERGENCY LIGHT LT AND FWD WALL INOP.  REPLACED EMERGENCY LIGHT FEEDER CABLE.  OP CHECKS NORMAL.
